# SDR 96ZZZM34

- Difficulty date: December 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N221YV
- Make and model: Emb EMB-120RT
- Aircraft serial: 120221
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Annunciator Unit
- Part number: 3069001017
- Condition: Failed
- Location: Cockpit
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

DURING FIRST FLIGHT RUN UP, CREW EXPERIENCED A FLAP CONTROL FAULT THAT WOULD NOT RESET.  MAINTENANCE TROUBLESHOT SYSTEM TO BAD ANNUNCIATOR UNIT AND REPLACED SAME.  SYSTEM OPS CHECKED GOOD AND WAS RELEASED FOR SERVICE.  ANNUNCIATOR UNIT S/N 229 MANUFACTURED BY PARKER.
